Tunable hyperbolic metamaterials utilizing phase change heterostructures

Printer-friendly versionPDF version
TitleTunable hyperbolic metamaterials utilizing phase change heterostructures
Publication TypeJournal Article
Year of Publication2014
AuthorsKrishnamoorthy, HNS, Zhou, Y, Ramanathan, S, Narimanov, ii, E, Menon, VM
JournalApplied Physics Letters
Volume104
Issue12
Pagination121101
Date PublishedDec-03-2015
ISSN0003-6951
URLhttp://scitation.aip.org/content/aip/journal/apl/104/12/10.1063/1.4869297
DOI10.1063/1.4869297
Short TitleAppl. Phys. Lett.
Citation Key10.1063/1.4869297